Bazı Feng Qi Tipli (p,q)-İntegral Eşitsizlikleri

İlker Gençtürk

Öz


Bu çalışmada, [1] nolu kaynakta ortaya atılan probleme ilişkin literatürde daha önce yapılan Feng Qi tipli integral eşitsizlikleri göz önüne alınarak bu tipteki integral eşitsizliklerinin (p,q)-analogları benzer metotlar kullanılarak elde edilmiştir.


Anahtar Kelimeler


Eşitsizlikler; (p,q)-türev; (p,q)-integral.

Tam Metin:

PDF

Referanslar


. Qi F., Several integral inequalities, J. Inequal. Pure Appl. Math., 1 (2), Art. 19, (2002).

. Akkouchi M., On an integral inequality of Feng Qi, Divulgaciones Matemáticas, 13(1), 11-19, (2005).

. Bougoffa L., Notes on Qi type inequalities, Journal of Inequalities in Pure and Applied Mathematics, 4 (4), Art. 77, (2003).

. Chen Y., Kimball J., Note on an open problem of Feng Qi, Journal of Inequalities in Pure and Applied Mathematics, 7(1), (2006).

. Csiszár V., Móri, T. F., The convexity method of proving moment-type inequalities, Statistics & Probability Letters, 66(3), 303-313, (2004).

. Qi F., Li A. J., Zhao W. Z., Niu D. W., Cao J. Extensions of several integral inequalities, Journal Inequalities in Pure and Applied Mathematics, 7(3), 1-6, (2006).

. Pečarić, J., Pejković, T., Note on Feng Qi’s integral inequality, Journal Inequalities in Pure and Applied Mathematics, 5(3), Art. 51, (2004).

. Pogány T. K., On an open problem of F. Qi, Journal of Inequalities in Pure and Applied Mathematics, 3 (4), Art. 54, (2002).

. Towghi, N., Notes on integral inequalities, Research Group in Mathematical Inequalities and Applications, 4(2), 277-278, (2001).

. Yıldırım M. E., Akkurt A., Yıldırım, H., Generalized Qi's Integral Inequality, Cumhuriyet Üniversitesi Fen-Edebiyat Fakültesi Fen Bilimleri Dergisi, 37(1), 12-19, (2016).

. Yu K. W., Qi, F., A short note on an integral inequality, Research Group in Mathematical Inequalities and Applications, 4(1), (2001).

. Brahim K., Bettaibi, N., Sellemi, M., On some Feng Qi type q-integral inequalities, Journal of Inequalities in Pure and Applied Mathematics, 9(2), 1-7, (2008).

. Miao Y., Qi F., Several q-integral inequalities, Journal of Mathematical Inequalities, 3(1), 115-121, (2009).

. Brodimas G., Mignani R.P., Jannussis A., Two-parameter quantum groups, Universitadi Roma Preprint, Nr. 820 (1991).

. Chakrabarti R., Jagannathan R., A (p, q)-oscillator realization of two-parameter quantum algebras, Journal of Physics A: Mathematical and General, 24(11), (1991).

. Sadjang P. N., On the Fundamental Theorem of (p, q)-Calculus and Some (p,q)-Taylor Formulas, Results Mathematics, 73 (39), (2018).


Refback'ler

  • Şu halde refbacks yoktur.


Telif Hakkı (c) 2020 İlker Gençtürk

Creative Commons License
This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.